| Model Number |
VTICM5 12.6 |
| Medical Device Problem Codes |
Inadequacy of Device Shape and/or Size (1583); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that a 12.6mm vticm5 12.6 implantable collamer lens of -9.50/1.0/090 (sphere/cylinder/axis) was implanted into the patient's left eye (os) on (b)(6)2022.Low vault with lens rotation was observed.The lens remains implanted.Cause reported as user error.Device did not fail to perform as intended.Icl low diameter icl selected.
Additional Manufacturer Narrative
Claim#: (b)(4).
Additional Manufacturer Narrative
Additional data: b5- "on 22/nov the lens was exchanged with the same model/longer length lens and the problem was resolved.The status of the eye was reported as "doing well".Claim# (b)(4).